Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Diagnosed with migraine post CT scan, advised against conception while on clotan, tryptomer. Will these medicines cause infertility?

Hi, I m 26 years old female. I have been suffering from migraine . My doctor took a CT scan and confirmed that based on symptoms that it is a migraine. He presribed me , clotan for pain, tryptomer and valance tablets for a month and added that i shouldn t be pregnant at that time. Will these medicines cause infertility?
Asked On : Sat, 20 Oct 2012
Answers:  2 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
These medicines do not cause infertility
But tryptomer and valance can cause major abnormalities in the baby if you are already pergnant (especially in the first 3 months of pregnancy). So the doctor wanted to be sure that you were not pregnant.
Hope this answer is useful to you.
Answered: Tue, 23 Oct 2012
I find this answer helpful
  User's Response
Hello divya,
welcome to HCM,
These medicines will not cause infertility. these medicine are only to manage and reduce suffering temporary. these medicine will never cure migraine permanently. So if you want to cure it permanently without any side effect then take proper homeopathic treatment. Migraine is 100% curable disease with homeopathy. I had personally cured many cases of migraine and now they are living well without any medicines
for any further detail you can contact me on-
have a healthy life
Answered: Sat, 20 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor